Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On making rings weakly finite


Author: Peter Malcolmson
Journal: Proc. Amer. Math. Soc. 80 (1980), 215-218
MSC: Primary 16A42; Secondary 16A54
DOI: https://doi.org/10.1090/S0002-9939-1980-0577746-5
MathSciNet review: 577746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given an associative ring R with unit we construct the largest homomorphic image of R such that every right invertible square matrix is left invertible. The construction may be accomplished in one step. Related results are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A42, 16A54

Retrieve articles in all journals with MSC: 16A42, 16A54


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0577746-5
Keywords: Weakly finite, directly finite, stably trivial projective
Article copyright: © Copyright 1980 American Mathematical Society